Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Can marijuana and lactulose cause a side-effect when used together in a liver sclerosis ?

Can marijuana and lactulose cause a side affect when used together Hi, my father in law is dying of sclerosis of the liver he had been sober for 10 months he is taking lactulose for liver disease and constipation . Due to the liver disease he is unable to take any pain med so he smokes marijuana, can the marijuana and lactulose together cause a bad side affect?
Asked On : Fri, 8 Jul 2011
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to HealthcareMagic
Lactilose is a locally acting medicine and has its effect on the intestines and there is hardly any chance of interaction with other medicines or even marijuana for that matter.Although it is not necessary to say that marijuana is harmful to health but since he has found a way to relieve his pain without the use of painkiller and he has terminal illness I personally will not comment on that.Lets just hope and pray for the best.
Answered: Fri, 8 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor